Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 2(356), Pages 185–186 (Mi umn724)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The asymptotic behaviour of solutions of a semilinear elliptic equation with increasing coefficient in a cylindrical domain

T. S. Khachlaev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm724

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:2, 383–384

Bibliographic databases:

MSC: 35B40, 35J25, 35J65
Accepted: 23.01.2004

Citation: T. S. Khachlaev, “The asymptotic behaviour of solutions of a semilinear elliptic equation with increasing coefficient in a cylindrical domain”, Uspekhi Mat. Nauk, 59:2(356) (2004), 185–186; Russian Math. Surveys, 59:2 (2004), 383–384

Citation in format AMSBIB
\Bibitem{Kha04}
\by T.~S.~Khachlaev
\paper The asymptotic behaviour of solutions of a semilinear elliptic equation with increasing coefficient in a~cylindrical domain
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 2(356)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn724}
\crossref{https://doi.org/10.4213/rm724}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086643}
\zmath{https://zbmath.org/?q=an:1087.35038}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59..383K}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 2
\pages 383--384
\crossref{https://doi.org/10.1070/RM2004v059n02ABEH000724}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223519000014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4344582876}


Linking options:
  • http://mi.mathnet.ru/eng/umn724
  • https://doi.org/10.4213/rm724
  • http://mi.mathnet.ru/eng/umn/v59/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Filimonova, T. S. Khachlaev, “Ob asimptoticheskikh svoistvakh opredelennykh na poluosi reshenii odnogo polulineinogo ODU”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 6(128), 130–134  mathnet  elib
    2. I. V. Filimonova, T. S. Khachlaev, “On asymptotic properties of solutions defined on a half-axis to one semilinear ordinary differential equation”, Russian Math. (Iz. VUZ), 61:3 (2017), 49–57  mathnet  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:245
    Full text:140
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021